Please use this identifier to cite or link to this item:
Title: Finite-dimensional approximations of neutral-type conflict-controlled systems
Authors: Gomoyunov, M.
Plaksin, A.
Issue Date: 2017
Publisher: Elsevier B.V.
Citation: Gomoyunov M. Finite-dimensional approximations of neutral-type conflict-controlled systems / M. Gomoyunov, A. Plaksin. — DOI 10.1016/j.ifacol.2017.08.778 // IFAC-PapersOnLine. — 2017. — Vol. 1. — Iss. 50. — P. 5109-5114.
Abstract: The paper deals with a dynamical system described by a neutral-type functional differential equation in Hale's form which is controlled under conditions of unknown disturbances. This system is approximated by a controlled system of ordinary differential equations. An aiming procedure between the initial and approximating systems is elaborated. An application of such procedure is given for solving a control problem for linear neutral-type dynamical systems. An illustrative example is considered, simulation results are shown. © 2017
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85031823997
WOS ID: 000423964800342
PURE ID: 6011414
ISSN: 2405-8963
DOI: 10.1016/j.ifacol.2017.08.778
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1016-j.ifacol.2017.08.778.pdf524,02 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.